# SDR A6WA201140025

- Difficulty date: December 2, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP STUB FAIRING FWD BRACKET CHAFED AND BUTTPLATE BROKEN.  REMOVED UNSERVICEABLE FAIRING (STUB RT) REC SERVICEABLE STUB FAIRING ( RT) FROM STOCK INSTALLED.
